Existence and stability for Fokker–Planck equations with log-concave reference measure

Type de document :
Article dans une revue
Probability Theory and Related Fields, Springer Verlag, 2009, 145 (3-4), pp.517-564
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00415335
Contributeur : Serena Benassù <>
Soumis le : jeudi 10 septembre 2009 - 15:15:24
Dernière modification le : jeudi 27 avril 2017 - 09:47:25

Identifiants

  • HAL Id : hal-00415335, version 1

Collections

INSMI | UPMC | USPC | PMA

Citation

L. Zambotti, L. Ambrosio, G. Savaré. Existence and stability for Fokker–Planck equations with log-concave reference measure. Probability Theory and Related Fields, Springer Verlag, 2009, 145 (3-4), pp.517-564. <hal-00415335>

Partager

Métriques

Consultations de la notice

68